Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ R\sp {1\vert 1}$-supergroup actions and superdifferential equations


Authors: F. Ongay-Larios and O. A. Sánchez-Valenzuela
Journal: Proc. Amer. Math. Soc. 116 (1992), 843-850
MSC: Primary 58C50; Secondary 22E70, 58A50
DOI: https://doi.org/10.1090/S0002-9939-1992-1143224-6
MathSciNet review: 1143224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of posing and solving ordinary differential equations on supermanifolds is addressed from the point of view of Lie's theory. It is shown that no nonsingular, nondegenerate, odd supervector field can have a Lie supergroup action of $ {{\mathbf{R}}^{1\vert 1}}$ as its flow. It is also shown that the class of integrable supervector fields goes far beyond homogeneity and rectifiability. The obstructions for the integral flow to be an $ {{\mathbf{R}}^{1\vert 1}}$-action are given by the Lie superbracket of the field with itself and the Lie bracket of its homogeneous components.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C50, 22E70, 58A50

Retrieve articles in all journals with MSC: 58C50, 22E70, 58A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1143224-6
Keywords: Supermanifolds, superdifferential equations, Lie supergroup actions
Article copyright: © Copyright 1992 American Mathematical Society